MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 CLOSED WOUND SUCTION

C.R. BARD INC. (COVINGTON) -1018233 CLOSED WOUND SUCTION
Catalog Number 0072430
Medical Device Problem Codes Nonstandard Device (1420); Defective Device (2588); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the wound drain was defective.
 
Event or Problem Description
It was reported that the wound drain was defective.
 
Additional Manufacturer Narrative
The reported event was unconfirmed.Received 1 hubless silicone flat drain in opened packaging.Verified material number 0072430 and batch number ngjx2125.Visual inspection noted no obvious observations.Using the in-house bulb evacuator the flat drained suction methylene blue solution (3 drops 1percent methylene blue per 100ml distilled water) solution without difficulty.The reported event was not able to be replicated.Risk, labelling, and dhr review was not required as the reported event was unconfirmed.No additional actions can be taken at this time.Correction: d,f,h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
The reported event was unconfirmed.Received 1 hubless silicone flat drain in opened packaging.Verified material number 0072430 and batch number ngjx2125.Visual inspection noted no obvious observations.Using the in-house bulb evacuator the flat drained suction methylene blue solution (3 drops 1% methylene blue per 100ml distilled water) solution without difficulty.The reported event was not able to be replicated.Risk, labelling, and dhr review was not required as the reported event was unconfirmed.Corrections made to tab f.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the wound drain was defective.

Brand Name
CLOSED WOUND SUCTION
Common Device Name
WOUND SUCTION
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key22840519
Report Number1018233-2025-06868
Device Sequence Number18536959
Product Code GCY
UDI-Device Identifier00801741050022
UDI-Public(01)00801741050022(11)241127(17)290930(10)NGJX2125
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0072430
Device Lot NumberNGJX2125
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2025
Supplement Date Received by Manufacturer03/27/2026
04/15/2026
Initial Report FDA Received Date08/19/2025
Supplement Report FDA Received Date03/30/2026
04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown